Apologetics front and back 5

Apologetics front and back 6 

Diocese of Dallas College Retreat

2019 Schedule Feb 22-24

Friday

Apologetics Friday 5:30 PM Check in (Staying in Motels and Powers)

6:30 PM Welcome & Compline (Chapel)

7:00 PM Dinner (Pizza) in Powers

8:00 PM Game Night & Free Time

 

Saturday

Saturday 7:30 AM Coffee – Powers, us make

8:30 AM Morning Prayer (Chapel)

9:00 AM Breakfast

10:00 AM Main Session 1 [ends 11:00 AM] (1 Hour)

             *Bishop Sumner – What is truth?

11:10 AM Breakout Sessions A [ends 11:55 AM] (45 Min.)

            * Carrie Haddington – Talking with Atheists

            * Fr. Wesley Evans – Talking with Wiccans, Neopagans, and New Age

12:00 PM Noonday Prayer

12:15 PM Lunch

1:15 PM Free Time Optional Activities

3 PM Guided Hike – Camp Enjoy the Camp!

4:30 PM Main Session 2 [ends 5:15 PM] (45 min.)

          * Bishop Sumner – Is Jesus really who he said he was?

5:20 PM Breakout Sessions B [ends 6:20 PM] (1 hour)

          * Fr. Andy Johnson – Telling your story

           * Fr. John Sundara – Theodicy (God and evil/suffering)

6:30 PM Evening Prayer (Chapel)

7:00 PM Dinner: Hotdogs, S’mores, etc (Free time after) Sunday

 

Sunday

7:30 AM Coffee 9:00 AM Breakfast

10:30 AM Eucharist (Chapel) – Joint Eucharist with Confirmation retreat with Bishop Sumner